It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Karla on October 27, 2000 at 06:33:56:

In Reply to: epilepsy, and artificial sweetners posted by Jerald Mobley on October 25, 2000 at 19:17:57:

I have seizures and migraines and cluster headaches. Aspatame does not seem to mess with my seizures but it does definitly set off and trigger a headache. I see no reason why I could not or would not trigger a seizure in some people either. Make perfect sense to me. Eleminate it from your diet and see what happens. Add it to your diet and see what happens. Control it and see. Good luck

Follow Ups

All times are GMT -7. The time now is 09:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!